MathSciNet Relay Station
MathSciNet bibliographic data
MR1791165 34A99 (34B18 39A99)
Erbe, L.; Peterson, A. Positive solutions for a nonlinear differential equation on a measure chain. Boundary value problems and related topics. Math. Comput. Modelling 32 (2000), no. 5-6, 571–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement